ITEM METADATA RECORD
Title: Complete positivity of Rieffel's deformation quantization by actions of R-d
Authors: Kaschek, Daniel ×
Neumaier, Nikolai
Waldmann, Stefan #
Issue Date: 2009
Publisher: European Mathematical Society
Series Title: Journal of Noncommutative Geometry vol:3 issue:3 pages:361-375
Abstract: In this paper we consider C*-algebraic deformations by actions of R-d a la Rieffel and show that every state of the undeformed algebra can be deformed into a state of the deformed algebra in the sense of a continuous field of states. The construction is explicit and involves a convolution operator with a particular Gauss function.
ISSN: 1661-6952
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science